Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Any GP's here?

(4 Posts)
mrspottasbubble Wed 10-Dec-14 09:47:08

Really looking for what a gp's answer my be to this as not sure really how to say to a doc I still feel pants please help me.
I have psoriatic arthritis which I am on mtx metoject for and sulphasalazine,folic acid.Hypothyroidism on levythyroxine and other stuff for vit D and rosacea.
So a while ago I went to gp for dizzy spells on standing,bad headaches,light sensitivity.All bloods come back normal and blood pressure normal.I did ask why I was developing brown patches up my neck and face but was told it's aging (in my 40's).They want to refer to ENT?
Any suggestions,lots more symptoms too:-nausea,reduced appetite,moody and irritable,nervous wreck,tinnitus,hyper sense of smell......The lethargy is different to an arthritis one though,lead heavy legs,cramp,muscle twitching.Pins and needles even on my scalp (weird,weird feeling)
What else could be checked without me seeming like a pushy old bag telling them how to do their job?
Ta to anyone who might have an idea.

ELR Wed 10-Dec-14 13:52:14

Lupus as you have rosachia, maybe also low b12/pernicious anemia and the brown patches could be vertiligo all auto immune have you had antibodies checked.

mrspottasbubble Wed 10-Dec-14 16:50:28

Thanks for answering ELR.I was tested for lupus and had one positive anti dna antibody test and then the others came back normal so they decided against that.Vit B12 has been checked and they said that is normal too.And would vitiligo not make white patches not brown?
I am at my wits end as the only time I have felt well this year was when I had HC injections for the hideous tendonitis I had in my elbow caused by the Psa.
My sodium levels are 144 but I do eat mountains of salt and my potasium levels are 4.8 so they say they are within range too despite being at the top end.
It's like having my thyroid go again with feeling so cold,dry papery skin but my tsh levels were 0.46 so on the low side of normal but good as I have stopped gaining weight now I am on 150 levythyroxine.

Kundry Wed 10-Dec-14 16:56:20

Methotrexate makes your skin v sensitive to the sun - so the brown patches probably are ageing but worse because of the methotrexate.

You need to use sunscreen!

And with your symptoms ENT sounds the appropriate way forward - dizzyness, tinnitus etc is all up their street.

Unfortunately some of the others there may not be a medical cause for but it sounds as if your GP is taking things forward sensibly. Lethargy is a very common symptom and 99 times out of 100 there isn't a cause found.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now